MathSciNet Relay Station
MathSciNet bibliographic data
MR1900865 (2003k:37062) 37F10 (30D05 37F50 65H05)
Hawkins, Jane M. McMullen's root-finding algorithm for cubic polynomials. Proc. Amer. Math. Soc. 130 (2002), no. 9, 2583–2592 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement